# SDR HALA2018092500433

- Difficulty date: September 24, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 591 hours, 122 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Monitor
- Condition: Faulty
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ENG 1 OIL CHIP DETECTED. TROUBLESHOOT PER TSM 79-35-00-810-808-A PER STEP 8(A) REPLACED OIL DEBRIS MONITOR IAW AMM 79-35-21. RAN NR 1 ENGINE AND PERFORMED TEST NO 3 PER AMM 71-00-00-720-811-A AND TEST NO 6 PER AMM 73-21-00-710-807-A  ALL CHECKS GOOD, OK FOR SERVICE MOC NOTIFIED.
